Results 1 to 6 of 6
Like Tree1Likes
  • 1 Post By DROY

Thread: Low Libido on first Day (Test E Cycle) - Is that even possible??

  1. #1
    BigM2012 is offline New Member
    Join Date
    Jul 2012
    Posts
    10

    Low Libido on first Day (Test E Cycle) - Is that even possible??

    First of all I must apologize, I'm sure you guys have seen many of these threads by newbie's such as myself asking not the most intelligent questions but please bare with me. This is my first cycle, I've been working out none stop for almost 5 years and always maintained a very lean physique at around 160 - 165lbs. Recently I decided to bulk up and today was the first day for a Test E/T-Bol (not D-Bol) Cycle:

    Week 1 - 10: 500mgs Test E
    Week 1 - 5: 50mgs T-Bol (ED)

    PCT (Week 10 - 14):

    Clomid: 200mgs/100mgs/50mgs/25mgs (ED)
    Nolva: 20mgs ED

    Anyway, my first injection was 250mgs followed by T-Bol (oral) at 12PM today (it's around 7 PM) now, and I swear I think I'm already having low sex drive issues!! Usually it's quite high (when I woke up this morning it was really high..as usual). I don't have any stress problems, and unfortunately my girlfriend lives in another city so it's hard to tell for sure, so I tried other things to see what happens (dirty movies of course) and nothing. I just don't feel anything and my balls feel kinda warm!! and I'm pretty sure they've already decreased in size (slightly though).

    Am I already having issues of high/low estrogen? Kinda hard to believe on the first day. From research and what my friends (regular users) told me is that my sex drive should actually increase a few weeks into the cycle...I wasn't expecting low libido until the PCT?? Am I just crazy or is there something that I should do?

  2. #2
    frsttmer's Avatar
    frsttmer is offline Associate Member
    Join Date
    Jan 2010
    Location
    Canada
    Posts
    189
    It's test e, I'm pretty sure you're just over thinking , I don't think your libido would effected until the second or third week in anyway, good or bad,

    Prob should give it more than a couple hrs
    Last edited by frsttmer; 07-07-2012 at 06:28 PM.

  3. #3
    Hysterically is offline New Member
    Join Date
    Feb 2016
    Posts
    2
    bump, i have the same issue

  4. #4
    DROY's Avatar
    DROY is offline Associate Member
    Join Date
    Apr 2015
    Location
    Canada
    Posts
    216
    Definitely overthinking the situation. Your system doesn't even know that you have added testosterone yet. With test e it will take a couple of weeks at least to kick in, and your libido will not decrease unless there is another problem such as high e2. Relax, you're stressing yourself out over nothing.
    InternalFire likes this.

  5. #5
    600@50's Avatar
    600@50 is offline Knowledgeable Member
    Join Date
    Feb 2012
    Location
    With the 100 lb plates.
    Posts
    1,913
    Purely psychological. It's too early for any effects of test e to be showing. There's many other things that can affect libido. It'll come back with a vengeance when your test kicks in.

  6. #6
    Charlie67's Avatar
    Charlie67 is offline Knowledgeable Member
    Join Date
    Mar 2015
    Posts
    1,808
    Like they all said above... I imagine it would still freak me the hell out though not knowing any better.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •